MathSciNet Relay Station
MathSciNet bibliographic data
MR2054436 46B20 (42C05 46E30 47A99)
Kashin, B. S.; Sharek, S. Ĭ. On the Gram matrices of systems of uniformly bounded functions. (Russian) Tr. Mat. Inst. Steklova 243 (2003), Funkts. Prostran., Priblizh., Differ. Uravn., 237--243 ISBN: 5-02-032606-2 ; translation in Proc. Steklov Inst. Math. 2003, no. 4(243), 227–233
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement